# SDR AALA201808309039

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 18,116 hours, 2,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAD LOW SLIDE PRESSURE. MAINTENANCE CHECKED SLIDE PRESSURE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
